Tokyo Journal of Mathematics

A Topologically Mixing 2 Dimensional Infinite Particles System

Toshio NIWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 137-141.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215038

Digital Object Identifier
doi:10.3836/tjm/1270215038

Mathematical Reviews number (MathSciNet)
MR670909

Zentralblatt MATH identifier
0497.60098

Citation

NIWA, Toshio. A Topologically Mixing 2 Dimensional Infinite Particles System. Tokyo J. Math. 05 (1982), no. 1, 137--141. doi:10.3836/tjm/1270215038. https://projecteuclid.org/euclid.tjm/1270215038


Export citation